Wolff type estimates and the$H$^{$p$}corona problem in strictly pseudoconvex domains

Mats Andersson Department of Mathematics, CTH & University of Göteborg Hasse Carlsson Department of Mathematics, CTH & University of Göteborg

TBD mathscidoc:1701.332815

Arkiv for Matematik, 32, (2), 255-276, 1992.12
Let$D$be a strictly pseudoconvex domain in$C$^{$n$}. We prove that $$\bar \partial u = \phi , \phi $$ , ϕ a $$\bar \partial $$ (0,1)-form, admits solutions in$L$^{$p$}(∂$D$), 1≤$p$<∞ and in BMO, under certain Wolff type conditions of ϕ. Some such results (for 1<$p$<∞) have previously been obtained by Amar in the ball, but under slightly stronger hypotheses. As a corollary we obtain a$H$^{$p$}-corona result for two generators.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 269 downloads ] [ 0 comments ]
@inproceedings{mats1992wolff,
  title={Wolff type estimates and the$H$^{$p$}corona problem in strictly pseudoconvex domains},
  author={Mats Andersson, and Hasse Carlsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203543295781624},
  booktitle={Arkiv for Matematik},
  volume={32},
  number={2},
  pages={255-276},
  year={1992},
}
Mats Andersson, and Hasse Carlsson. Wolff type estimates and the$H$^{$p$}corona problem in strictly pseudoconvex domains. 1992. Vol. 32. In Arkiv for Matematik. pp.255-276. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203543295781624.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved